Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Vomiting, loose stools, abdominal pain. Giving oral rehyderation, antibiotics. Other medication required?

Good day Dr s My 10year old boy has been vomiting for 2 days, has few loose stools , complain of painful abdomen and he appears pale and no pirexia. I ve started with oral rehydration fluid and anti-ametics. Is the treatment effecient enough or should he get zinc or vitamin supplements as well? He hasn t been dewormed for almost a year now and is a very active boy and excel in all sport activities. Should he scale down on these? Thanking you in advance Kind regards Concerned mother
Asked On : Tue, 12 Mar 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM.
If your son hasn't improved in two days with oral rehydration fluid and antiemetice then please add a course of antibiotic like ofloxacin. Zinc supplement also help in faster recovery. Till he is alright his sport activities should be reduced after which it can be resumed.
I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Mon, 5 Aug 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Pain in abdomen,vomiting indicates some intestinal infection.
Give him anti emetic like ondencetron mouth dissolving tablet.continue ors formula,give lemon water with salt and sugar,buttermilk.
Start lactobacillus preparation.
Start proper antibiotic like ofloxacin,norfloxacin with metronidazole under guidance of your doctor.Zinc preparation will be helpful.Take care about his diet.Give him light,liquid diet.Keep in touch with your doctor.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor